The provably terminating operations of the subsystem (PETJ) of explicit mathematics

Probst, Dieter (2011). The provably terminating operations of the subsystem (PETJ) of explicit mathematics. Annals of pure and applied logic, 162(11), pp. 934-947. Amsterdam: Elsevier 10.1016/j.apal.2011.04.004

Full text not available from this repository. (Request a copy)

Item Type: Journal Article (Original Article)
Division/Institute: 08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)
UniBE Contributor: Probst, Dieter
ISSN: 0168-0072
Publisher: Elsevier
Language: English
Submitter: Factscience Import
Date Deposited: 04 Oct 2013 14:27
Last Modified: 08 Sep 2015 16:29
Publisher DOI: 10.1016/j.apal.2011.04.004
Web of Science ID: 000293803000005
URI: http://boris.unibe.ch/id/eprint/9985 (FactScience: 215808)

Actions (login required)

Edit item Edit item
Provide Feedback